# SDR C2XA05BT060

- Difficulty date: August 17, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 9,946 hours, 7,775 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "NOSE LANDING GEAR COLLASPED ON PUSH BACK FROM GATE."  MAINTENANCE TROUBLESHOOTING AND REPAIRING AIRCRAFT.
